# SDR ASAA2015052911884

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 28,263 hours, 8,729 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTIC REPORTS, NR 1 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  PRI:1 ETOPS SIGNIFICANT SYS.  ACFT GROUNDED.  ACCOMPLISHED TSR.  REPLACED S4 T49.5 PROBE, REF AMM 77-21-01. OPS CHECKED GOOD REF AMM 71-00-00.
